Open Access
Translator Disclaimer
August 2001 Law of the iterated logarithm for random walks on nilpotent groups
Lucia Caramellino, Valentina Di Vincenzo
Author Affiliations +
Bernoulli 7(4): 605-628 (August 2001).

Abstract

We prove a law of the iterated logarithm for products of independent, identically distributed random variables taking values on simply connected, graded, nilpotent Lie groups as a consequence of similar results, of functional type, for stochastic processes which are solutions of ordinary differential equations with random coefficients.

Citation

Download Citation

Lucia Caramellino. Valentina Di Vincenzo. "Law of the iterated logarithm for random walks on nilpotent groups." Bernoulli 7 (4) 605 - 628, August 2001.

Information

Published: August 2001
First available in Project Euclid: 17 March 2004

zbMATH: 1009.60002
MathSciNet: MR2002F:60012

Keywords: iterated logarithm , large and moderate deviations , nilpotent Lie groups , Random walks

Rights: Copyright © 2001 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.7 • No. 4 • August 2001
Back to Top